Ann Dermatol.  1989 Jul;1(2):95-97. 10.5021/ad.1989.1.2.95.

Lichenoid Drug Eruption due to Ethambutol

Abstract

A 73-year-old female patient, who had been treated with antituberculous drugs for 4 months, was referred to our department because of generalized macules and papules present for 15 days. Clinical examination revealed polygonal, flat papules of erythematous to violaceous hue on the entire skin. Histopathologic findings were similar to those of lichen planus. In a provocation test with ethambutol, the skin lesions were aggravated and the new lesions developed. We considered this case to be a lichenoid drug eruption due to ethambutol. The skin lesions gradually cleared after ethambutol was eliminated from the patient's tuberculosis therapy.

Keyword

Ethambutol; Lichenoid drug eruption
Full Text Links
  • AD
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr